Alert archive / Minnesota / Winter Weather Advisories in 2011
Winter Weather Advisory 28, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter weather advisory at Jan 14, 2011, 12:49 PM CST for 4 counties in Minnesota; Barron County, Polk County, Rusk County, Wisconsin. It took effect at Jan 14, 2011, 3:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2011, 12:49 PM CST (18:49 UTC)
- In effect from
- Jan 14, 2011, 3:00 PM CST
- Expired
- Jan 15, 2011, 12:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Twin Cities, MN
Counties Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Barron County, WI, Polk County, WI, Rusk County, WI
The radar
The Minneapolis radar (KMPX), 111 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
157 WWUS43 KMPX 141849 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1249 PM CST FRI JAN 14 2011 ...MORE SNOW MOVING ACROSS THE AREA INTO TONIGHT .A FAST MOVING LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION THIS AFTERNOON AND TONIGHT. SNOW ACCUMULATION OF 2 TO 4 INCHES WILL BE POSSIBLE ALONG AND NORTH OF A LINE FROM NEAR MILACA... CAMBRIDGE...RICE LAKE AND LADYSMITH. A WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THIS AREA THROUGH MIDNIGHT TONIGHT. EXPECT SNOW TO INCREASE IN INTENSITY...BECOMING HEAVY AT TIMES... IN THE CAMBRIDGE AND MORA AREAS FOR THE REMAINDER OF THE AFTERNOON. THIS WILL SPREAD RAPIDLY INTO NORTHWEST WISCONSIN AFTER 4 PM. THE AFTERNOON COMMUTE WILL LIKELY BECOME HAZARDOUS AS THE SNOW ACCUMULATES ON AREA ROADS. THE SNOW WILL TAPER OFF AFTER MIDNIGHT ACROSS THE AREA...AS A NORTHWEST WIND DEVELOPS IN THE WAKE OF THE WEATHER SYSTEM. MNZ044-045-052-053-WIZ014>016-150300- /O.NEW.KMPX.WW.Y.0028.110114T2100Z-110115T0600Z/ MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...PRINCETON...MORA...CAMBRIDGE... CENTER CITY...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH 1249 PM CST FRI JAN 14 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...MODERATE TO OCCASIONAL HEAVY SNOW WILL DEVELOP IN THE CAMBRIDGE AND MORA AREAS THIS AFTERNOON. IT WILL SPREAD INTO WEST CENTRAL WISCONSIN THROUGH 6 PM. * MAIN IMPACT...2 TO 4 INCH SNOW ACCUMULATION. * OTHER IMPACTS...SNOW COVERED AND SLIPPERY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DWE/RAH
1 follow-up statement
188 WWUS43 KMPX 150241 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 841 PM CST FRI JAN 14 2011 ...SNOW EXPECTED TO DIMINISH BY MIDNIGHT... .A FAST MOVING LOW PRESSURE SYSTEM HAD DUMPED BETWEEN 2 TO 4 INCHES OVER PARTS OF CENTRAL AND EAST CENTRAL MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN SINCE THIS AFTERNOON. THE SNOW HAD DIMINISH TO FLURRIES OVER CENTRAL MINNESOTA. LITTLE ADDITIONAL SNOW ACCUMULATION IS EXPECTED. OVER WEST CENTRAL WISCONSIN...THE SNOW WILL CONTINUE WITH TOTAL SNOW ACCUMULATIONS BY MIDNIGHT...VARYING FROM 3 TO 5 INCHES MAINLY NORTH OF INTERSTATE 94 CORRIDOR. THE SNOW WILL TAPER OFF AFTER MIDNIGHT OVER THE REST OF THE AREA OVER WEST CENTRAL WISCONSIN AND EAST CENTRAL MINNESOTA. LITTLE ACCUMULATION IS ANTICIPATED AFTERWARDS. ROADS MAY BECOME SLIPPERY IN SPOTS. MOTORISTS ARE URGED TO DRIVE CAREFULLY AND KEEP A SAFE STOPPING DISTANCE IN FRONT OF YOU. MNZ044-045-052-053-WIZ014>016-150600- /O.CON.KMPX.WW.Y.0028.000000T0000Z-110115T0600Z/ MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...PRINCETON...MORA...CAMBRIDGE... CENTER CITY...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH 841 PM CST FRI JAN 14 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...MODERATE SNOW WILL CONTINUE IN THE MORA AND LADYSMITH AREAS THIS EVENING. * MAIN IMPACT...3 TO 5 INCH SNOW ACCUMULATION. * OTHER IMPACTS...SNOW COVERED AND SLIPPERY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Jan 14, 12:39 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 14, 12:39 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1239 PM CST FRI JAN 14 2011
.DISCUSSION...
WILL BE UPDATING AFTERNOON AND ISSUING AN ADVISORY FOR SNOW ACROSS
THE NORTHERN TIER COUNTIES OF THE NORTHEAST PORTION OF THE CWA.
WILL SEE SOME SNOW TOTALS FROM 2 TO 4 INCHES IN THIS CORRIDOR INTO
TONIGHT. LESSER TOTALS WILL BE FOUND TO THE SOUTH OF THAT
AREA...IN THE 1 TO 2 INCH RANGE.
&&
.AVIATION.../18Z TAF ISSUANCE/
SNOW DEVELOPING RAPIDLY ACROSS THE AREA THIS AFTERNOON...AHEAD OF
THE NEXT LOW PRESSURE SYSTEM. THIS WILL DECREASE CIGS TO MVFR AND
EVENTUALLY IFR/OCNL LIFR AS THE SYSTEM MOVES ACROSS THE REGION.
SHOULD SEE LOWEST VSBYS/-SN AT KAXN/KSTC/KMSP THROUGH 23Z AND INTO WI
INTO THE EVENING. SHOULD SEE COLD FRONT SWEEP IN BEHIND LOW AND
GRADUALLY END THE SNOW FROM ABOUT 05Z WEST AND THROUGH ABOUT 09Z
IN THE FAR EAST. STRONG PRESSURE GRADIENT AND SOME LOW LEVEL CAA
SHOULD CAUSE SOME WIND GUSTS FROM THE NW OVER MAINLY WESTERN AREAS
WITH FROPA AND LASTING A FEW HOURS THEREAFTER. THIS COULD CAUSE
SOME MVFR BLSN CONDITIONS. CLOUDS EXPECTED TO GRADUALLY LIFT TO
MVFR AGAIN AS SNOW ENDS AND PERHAPS SOME BREAKS DEVELOPING MAINLY
SATURDAY MORNING OVER MN PORTION OF THE AREA.
KMSP...SNOW DEVELOPING RAPIDLY THIS AFTERNOON WITH IFR/LIFR CONDS
DEVELOPING AFTER 20Z OR SO. ACCUMULATION FROM 1-2 INCHES POSSIBLE
AS WELL AS SYSTEM MOVES THROUGH. CIGS SHOULD GRADUALLY LIFT TO
MVFR AGAIN INTO THE EVENING AND PERHAPS LIFTING TO VFR AFTER 06Z
OR SO. WINDS EXPECTED TO SHIFT TO THE NORTHWEST AROUND/AFTER 06Z
SATURDAY WITH THE FROPA...WITH GUSTS TO AROUND 20 KTS.
&&
.PREV DISCUSSION...
/ISSUED 537 AM CST FRI JAN 14 2011/
THIS FORECAST PERIOD IS NOT FOR THOSE ALREADY GROWING TIRED OF SNOW
THIS WINTER...AS MORE ROUNDS OF SNOW WILL BE POSSIBLE
TODAY/TONIGHT...SUN NIGHT/MON...AND AGAIN IN THE WED/THU TIMEFRAME.
TO GO ALONG WITH THAT...THERE WILL BE THREATS FOR BLOWING AND
DRIFTING SNOW FRI NIGHT AND AGAIN MON NIGHT...AS STRONG ARCTIC
FRONTS BLOW THROUGH IN THE PRECEDING AFTERNOONS. AND IF YOU WERE NOT
HAVING ENOUGH FUN WITH THE WINTER WEATHER YET...COLD ARCTIC AIR WILL
INFILTRATE THE REGION THIS WEEKEND AND AGAIN TUESDAY INTO THE MIDDLE
OF NEXT WEEK.
LIKE LAST NIGHT...REFLECTIVITIES ARE RAPIDLY SPREADING EAST ACROSS
THE DAKOTAS IN RESPONSE TO A COUPLE OF SHORTWAVES. THE FIRST IS SEEN
ON WATER VAPOR COMING OUT OF WY/CO...WITH A SECOND WAVE MOVING EAST
ACROSS SRN SASKATCHEWAN. NRN WAVE HAS MAJORITY OF UPPER SUPPORT WITH
THIS SYSTEM...AS IT SITS ON NOSE OF A 150 KT UPPER JET. THROUGH THE
COURSE OF THE DAY...THE NRN WAVE WILL BECOME THE DOMINATE FEATURE
AS IT DEEPENS IN INCREASINGLY NW FLOW...THOUGH THE WEAKENING SRN
WAVE SHOULD PROVIDE ENOUGH LIFT TO SPREAD LIGHT SNOW ACROSS MOST OF
THE MN CWA. MAJORITY OF SNOWFALL WILL BE ASSOCIATED WITH NRN
WAVE...AS IT HAS BETTER ABSOLUTE/POTENTIAL VORT ADVECTION. STILL
LOOKING LIKE HEAVIEST SNOWFALL WILL OCCUR ALONG AND NORTH OF THE
I-94 CORRIDOR. AS FOR SNOW TOTALS...DENDRITIC SNOW GROWTH ZONE NOT
AS DEEP FOR TODAY AS IT WAS YESTERDAY...SO EXPECTING SNOW RATIOS IN
THE 12-15:1 RANGE. SO DESPITE THE BETTER QPF...WITH BETTER THAN A
TENTH OF AN INCH EXPECTED ACROSS NRN SECTIONS OF MN CWA INTO WEST
CENTRAL WI...SNOWFALL TOTALS ARE STILL EXPECTED TO COME IN TO THE
1-3 INCH RANGE...WITH THE HIGHEST LIKELIHOOD FOR 2+ INCHES EXISTING
NE OF A MILLE LACS LAKE TO MENOMINEE LINE. THOUGH BEST UPPER FORCING
LOOKS TO EXIT THE MPX CWA SHORTLY AFTER 15.00Z...WITH A SFC LOW
EXPECTED TO DEVELOP OVER NRN WI...THIS WILL KEEP SNOW GOING WELL
INTO THE NIGHT FOR ERN SECTIONS OF THE CWA. THE OTHER ISSUE TO WATCH
WITH THIS SYSTEM WILL BE THE STILL ADVERTISED STRONG WINDS FROM WEST
CENTRAL INTO SOUTH CENTRAL MINNESOTA. MAIN WINDY PERIOD...WILL COME
BETWEEN 06Z AND 18Z SATURDAY...WHEN NW WINDS WILL BE SUSTAINED IN
THE 20 TO 25 MPH RANGE WITH SOME GUSTS UP NEAR 40 MPH. THIS WILL
DEFINITELY LEAD TO BLOWING AND DRIFTING SNOW...BUT HARD TO SAY IF IT
WILL REDUCE VSBYS ENOUGH TO WARRANT A WINTER WEATHER ADVISORY...SO
HAVE CONTINUED TO JUST MENTION IT IN THE FORECAST...BUT A HEADLINE
MAY BE NEEDED IF PROBLEMS WITH BLSN ARE SEEN THIS AFTERNOON ACROSS
ERN NODAK.
AT THIS POINT HAVE GONE BACK TO KEEPING THE WEEKEND DRY ACROSS THE
ENTIRE AREA. THOUGH THERMAL GRADIENTS FROM H85 ON THROUGH H5 WILL
REMAIN IN PLACE THROUGH THE WEEKEND...THERE DOES NOT APPEAR TO BE
ENOUGH FORCING FROM ANY SHORTWAVES TO CREATE ANYTHING MORE THAN
PERSISTENT CLOUD COVER. THE ONE WAVE THAT WILL BE A CLOSE CALL FOR
THE SW CWA WILL BE FOR SAT NIGHT/SUN. HOWEVER...WITH THE GFS/ECMWF
TAKING PV FEATURE WITH THIS WAVE ACROSS NEB INTO SRN IA AND
ADIABATIC OMEGA STAYING SW OF THE AREA AS WELL...DO NOT SEE ANY
SNOW MAKING IT UP THIS FAR NORTH. FOR TEMPS OVER THE WEEKEND...
ASSUMED SKIES WOULD REMAIN MOSTLY CLOUDY...SO KEPT MINS UP AROUND
ZERO...BUT THERE IS THE POTENTIAL SUNDAY MORNING FOR A BIG COLD
BUST IF CLOUDS CAN CLEAR OUT. FOR EXAMPLE...SREF PLUMES SHOW LOWS
SUNDAY MORNING AT MSP RANGING ANYWHERE FROM -20F /CLEAR/ TO +5F
/CLOUDY/.
CONFIDENCE IS INCREASING IN SNOW RETURNING LATE SUN NIGHT INTO
MON. IN FACT...THE 14.00 RUNS OF GFS/ECMWF ARE IN GOOD
AGREEMENT ON A PRETTY STRONG AREA OF LOW PRESSURE /995 MB/ MOVING
ACROSS IA MONDAY AS DEEPENING PV FEATURE /PER THE 1.5 PV SFC ON
THE GFS/ MOVES FROM THE DAKOTAS INTO IA. THIS CLIPPER LOOKS
SIMILAR TO WHAT WE SAW YESTERDAY AND WHAT WE WILL SEE TODAY...BUT
WITH EVERYTHING A BIT FARTHER SOUTH...THIS SHOULD PUT MOST OF THE
MPX CWA IN LINE TO SEE THE HEAVIEST OF THE SNOW...WITH PERHAPS 2-4
INCHES POSSIBLE IF CURRENT PROJECTIONS FROM THE GFS/ECMWF WERE TO
PAN OUT. AS THIS LOW MOVES EAST MONDAY EVENING...ANOTHER VERY
STRONG PUSH OF ARCTIC WILL SINK SOUTH ACROSS THE REGION WITH
ANOTHER BOUT OF STRONG NW WINDS AND BLSN EXPECTED. THE PUSH OF
ARCTIC AIR ALSO LOOKS TO BE A BIT DEEPER THAN WHAT WE WILL SEE
THIS WEEKEND...WITH THE POSSIBILITY CLEARING OUT MUCH
HIGHER WITH WEDNESDAY MORNING SHAPING UP TO BE A VERY COLD MORNING
AS THE ECMWF PARKS A 1030 MB HIGH OVER THE AREA.
AFTER THAT...WILL SEE A BIT OF A WARM UP ON THE BACK SIDE OF THE
HIGH WEDNESDAY. GFS/ECMWF CONTINUE TO SHOW NEXT CLIPPER COMING
THROUGH IN THE WEDNESDAY /GFS/ AND THURSDAY /ECMWF/ TIMEFRAME...
WITH ANOTHER SHOT OF ARCTIC LOOKING TO COME IN BEHIND THIS SYSTEM TO
END THE WEEK.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CHISAGO-
ISANTI-KANABEC-MILLE LACS.
WI...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BARRON-
POLK-RUSK.
&&
MPG/DWEHazardous weather outlook, Jan 14, 12:14 PM CST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1214 PM CST FRI JAN 14 2011 MNZ041>045-049>053-058>063-066>070-076>078-WIZ014>016-023>028- 151200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE- ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1214 PM CST FRI JAN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST MINNESOTA...INTO WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER 1 TO 3 INCH SNOW ACCUMULATION IS POSSIBLE THIS AFTERNOON INTO TONIGHT MAINLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR. HIGHER SNOW TOTALS FROM 2 TO 4 INCHES WILL BE POSSIBLE NORTH OF A LINE FROM MORA...CAMBRIDGE...RICE LAKE AND LADYSMITH. THE SNOW WILL MOVE INTO THE AREA BEFORE THE EVENING RUSH HOUR AND COULD LEAD TO ADVERSE DRIVING CONDITIONS DURING THE EVENING COMMUTE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE ACCUMULATING SNOW IS EXPECTED TO FALL ACROSS THE OUTLOOK AREA SUNDAY NIGHT INTO MONDAY. ONCE AGAIN...STRONG NORTHWEST WINDS IN THE WAKE OF THIS SYSTEM WILL RESULT IN BLOWING AND DRIFTING SNOW MAINLY ACROSS MINNESOTA MONDAY NIGHT INTO TUESDAY. MUCH COLDER AIR WILL ALSO FILTER INTO THE AREA MONDAY NIGHT...AND THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES MAY RESULT IN DANGEROUS WIND CHILLS ACROSS WESTERN MINNESOTA MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. MNZ047-048-054>057-064-065-073>075-082>085-091>093-151200- STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-NICOLLET-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 1214 PM CST FRI JAN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TO SOUTH CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER 1 TO 2 INCH SNOW ACCUMULATION IS POSSIBLE THIS AFTERNOON INTO TONIGHT MAINLY ALONG AND NORTH OF NORTH OF THE INTERSTATE 94 CORRIDOR. THE SNOW WILL MOVE INTO THE TWIN CITIES METRO THIS AFTERNOON AND INCREASE IN INTENSITY BY THE EVENING EVENING RUSH HOUR. THIS COULD LEAD TO ADVERSE DRIVING CONDITIONS DURING THE EVENING COMMUTE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE ACCUMULATING SNOW IS EXPECTED TO FALL ACROSS THE OUTLOOK AREA SUNDAY NIGHT INTO MONDAY AS ANOTHER CLIPPER SYSTEM MOVES THROUGH THE REGION. STRONG NORTHWEST WINDS IN THE WAKE OF THIS SYSTEM WILL RESULT IN BLOWING AND DRIFTING SNOW MAINLY ACROSS MINNESOTA MONDAY NIGHT AND TUESDAY. MUCH COLDER AIR WILL ALSO FILTER INTO THE AREA MONDAY NIGHT...AND THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES MAY RESULT IN DANGEROUS WIND CHILLS ACROSS WESTERN MINNESOTA MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE.
Nearby
Winter Weather Advisories in Minnesota, 2011Winter Weather Advisories in Wisconsin, 2011Every winter weather advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.